# SDR SWAA2022031283801

- Difficulty date: July 15, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 69,256 hours, 40,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Empennage Crown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** UNDER VERTICAL STABILIZER; ALONG PERIMETER OF LH AND RH REAR SPAR STRUCTURAL SUPPORT ANGLES; APPROX. STA 1035-1076; LBL 11-RBL 9 (UPPER CROWN) - MARKED / CORROSION ALONG PERIMETER OF LH & RH REAR SPAR STRUCTURAL SUPPORT ANGLES AT BS 1035-1076; LBL 11- RBL 9 WAS REPAIRED IAW ATS ER 19-04138 REV IR DATED 12AUG19 AND EA 1-753-35388 REV IR
